# SDR DALA2025012900704

- Difficulty date: January 26, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 13,081 hours, 6,080 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON DOOR THRESHOLD ATTACHMENT LOCATION AFT RH LAV . -P- SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0460:2000-1001/035 00330 REMOVED AND REPLACED DOOR THRESHOLD ATTACHMENT LOCATED AT AFT RH LAV. REF A220 AMP 25-00-00. (LP# 0781150)
